# SDR DALA1100755502

- Difficulty date: December 21, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 81,733 hours, 33,503 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 700-720 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE PAN HAS HEAVY CORROSION ON INSIDE SURFACE VIEWED THRU FWD CARGO LT SIDE WALL BETWEEN STA 700 AND 720 AT STR 21L.  R & R PAN DOUBLER IAW SRM 51-40-02  AND DWG 143N3412.
